ON THE COMPUTATION OF PARTIONED-PARAMETRIC GR\

Li Peng;Chen Xuefeng;Wang Dingkang

Journal of Systems Science and Mathematical Sciences ›› 2005, Vol. 25 ›› Issue (2) : 129-138.

PDF(364 KB)
PDF(364 KB)
Journal of Systems Science and Mathematical Sciences ›› 2005, Vol. 25 ›› Issue (2) : 129-138. DOI: 10.12341/jssms09932
论文

ON THE COMPUTATION OF PARTIONED-PARAMETRIC GR\

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science and Mathematical Sciences, 2005, 25(2): 129-138 https://doi.org/10.12341/jssms09932

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(364 KB)

Accesses

Citation

Detail

Sections
Recommended

/